Une classe d’espaces fonctionnels de type BMO. Application aux intégrales singulières

Martin Meyer Departamento de Matemática, Universidad Autónoma

TBD mathscidoc:1701.332711

Arkiv for Matematik, 27, (1), 305-318, 1988.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ]
@inproceedings{martin1988une,
  title={Une classe d’espaces fonctionnels de type BMO. Application aux intégrales singulières},
  author={Martin Meyer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530711862520},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={305-318},
  year={1988},
}
Martin Meyer. Une classe d’espaces fonctionnels de type BMO. Application aux intégrales singulières. 1988. Vol. 27. In Arkiv for Matematik. pp.305-318. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530711862520.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved